Aa
A
A
Close
Blank
Avatar universal
brown/black thick discharge, I'm terrified
For about 2 weeks now I've been getting this brown/black discharge, it's almost like a light period but its not normal blood and a normal period for me is about 8 days long.

Just after christmas I had to have the morning after pill because of a failed condom.  I don't know if that and this discharge stuff are related or not but I don't know.

I'm only 18 and I'm scared about what it could be.  I'm booked to see my local nurse early february but until then I've got A Level exams and all I can think about is this.

Please, can anyone help?
Thanks
Ren.
Cancel
4 Answers
4 Answers
Page 1 of 1
Avatar universal
The morning after pill (Plan B) can cause erratic bleeding & black/brown blood.  Remember Plan B contains alot more hormones than regular birth control.  The side effects can be a little more intense.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Bleeding for a long period of time is normal after plan b. When i  took it I bled for 16 days. I spotted for two days  then it felt like I got my period for 4 days, then I spotted for 6 more days and the last 4 days was a period.

So Plan B can make a cycle very weird.

If you are really worried, then call your nurse again and say its an emergency. IF they cant get you in, go to an Urgent Care or planned parenthood.. good luck
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
if you have painful periods, then it could be a sign of low progesterone levels and possibly endometriosis.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hey there... I'm on Seasonale with the same problem.  almost 2 weeks now of spotting.  I think any changes to your body in hormonal levels can cause adverse reactions.  Do you feel sick at all?  cramping? sore breasts?  These are my symptoms, but they vary I'm sure from person to person.  I'd give it a little while longer, don't panic if you don't get your period you may or may not get on time now.  Just play the waiting game.  If you start having severe symptoms like cramps or dizziness or anything liek that, or the bleeding gets really heavy I'd suggest you see your OBGYN or visit the ER
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
3060903 tn?1398568723
Blank
Nighthawk61 commented on mishymoshymarcy's status
3 hrs ago
2020005 tn?1417986816
Blank
Shannon79, and KTowne commented on KTowne's status
8 hrs ago
1580318 tn?1452015597
Blank
Shannon79 commented on veronica0808's status
8 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
134578 tn?1455656688
Blank
AnnieBrooke
OR
136956 tn?1425609872
Blank
ticked
Mississauga, ON
Avatar f tn
Blank
old_before_my_time
973741 tn?1342346373
Blank
specialmom
1415482 tn?1459706314
Blank
Kayannaboo
Kingston, Jamaica
Avatar m tn
Blank
saraless123
Women's Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
134578 tn?1455656688
Blank
AnnieBrooke
OR
136956 tn?1425609872
Blank
ticked
Mississauga, ON
Avatar f tn
Blank
old_before_my_time
973741 tn?1342346373
Blank
specialmom
1415482 tn?1459706314
Blank
Kayannaboo
Kingston, Jamaica
Avatar m tn
Blank
saraless123